# SDR MEX2003088

- Difficulty date: March 21, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MEX-ORD - AIRCRAFT RETURNED TO PLATFORM DUE TO AIRCRAFT POWER UNIT FAILED WITHOUT APPARENT CAUSE.  PERFORMED BITE PROCEDURE IAW FIM 49-11-00.  (M)
